Volume 35, Number 1
Previous Issue Next Issue

Jiwei Zhang, Zhenli Xu, Xiaonan Wu & Desheng Wang

10.4208/jcm.1608-m4507

J. Comp. Math., 35 (2017), pp. 1-18.

Preview Full PDF 526 1814 Abstract

Russell B. Richins

10.4208/jcm.1604-m2014-0136

J. Comp. Math., 35 (2017), pp. 19-36.

Preview Full PDF 503 2294 Abstract

Dong Liao, Hui Zhang & Zhengru Zhang

10.4208/jcm.1607-m2014-0109

J. Comp. Math., 35 (2017), pp. 37-51.

Preview Full PDF 539 2300 Abstract

Xiaofeng Cai, Jun Zhu & Jianxian Qiu

10.4208/jcm.1609-m2014-0069

J. Comp. Math., 35 (2017), pp. 52-73.

Preview Full PDF 425 2364 Abstract

Xiaole Han, Hehu Xie & Fei Xu

J. Comp. Math., 35 (2017), pp. 74-90.

Preview Full PDF 462 1771 Abstract

Fang Deng, Chao Zeng, Meng Wu & Jiansong Deng

J. Comp. Math., 35 (2017), pp. 91-120.

Preview Full PDF 494 1832 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard